# SDR AALA202511251507

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 101,668 hours, 12,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: E-PATH EMERGENCY LIGHT ON SEAT 5H ARE INOP.  MAINTENANCE REPLACED E-PATH EMERGENCY LIGHT ON SEAT 5H IAW AMM 33-51-05 AND IAW SSM 33-51-58.
